# SDR TWAA0104706

- Difficulty date: March 9, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINTENANCE CHECK,  FOUND MEMBRANE UNDER FLOOR AT STA 160 TO 200, RBL 21 INCHES, WAS CRACKED AND CORRODED.  REMOVED DAMAGED MEMBRANE BETWEEN STA 160 TO 200, RBL 0 INCHES TO 44 IN.  MADE NEW MEMBRANE AND INSTALLED.
